- -

Random Hermite differential equations: Mean square power series solutions and statistical properties

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Random Hermite differential equations: Mean square power series solutions and statistical properties

Mostrar el registro completo del ítem

Calbo Sanjuán, G.; Cortés López, JC.; Jódar Sánchez, LA. (2011). Random Hermite differential equations: Mean square power series solutions and statistical properties. Applied Mathematics and Computation. 218(7):3654-3666. doi:10.1016/j.amc.2011.09.008

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/62895

Ficheros en el ítem

Metadatos del ítem

Título: Random Hermite differential equations: Mean square power series solutions and statistical properties
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
This paper deals with the construction of random power series solution of second order linear differential equations of Hermite containing uncertainty through its coefficients and initial conditions. Under appropriate ...[+]
Palabras clave: Mean square calculus , Random differential equation , Random Hermite polynomial , Random power series solution , Hermite , Hermite differential equations , Hermite polynomials , Illustrative examples , Initial conditions , Mean square , Monte Carlo Simulation , Numerical results , Power series solutions , Random differential equations , Random polynomials , Second order linear differential equation , Statistical functions , Statistical properties , Stochastic process , Computer simulation , Differential equations , Monte Carlo methods , Random processes , Polynomials
Derechos de uso: Reserva de todos los derechos
Fuente:
Applied Mathematics and Computation. (issn: 0096-3003 )
DOI: 10.1016/j.amc.2011.09.008
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.amc.2011.09.008
Agradecimientos:
This work has been partially supported by the Spanish M.C.Y.T. and FEDER grants MTM2009-08587, DPI2010-20891-C02-01 as well as the Universitat Politecnica de Valencia grant PAID-06-09 (Ref. 2588).
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem